# SDR REXA2012070901054

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 9232
- Aircraft time: 8,365 hours, 5,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP ON FLOOR CRACKED AND LEAKING POWDER.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP IAW AMM 33-51-01.  OPS CHECKEDS GOOD.  OK FOR SERVICE.
